Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6497
DC FieldValueLanguage
dc.contributor.authorKhan, M. S.-
dc.date.accessioned2012-04-11T10:54:48Z-
dc.date.available2012-04-11T10:54:48Z-
dc.date.issued1976-
dc.identifier.citationM.S. Khan, "A fixed point theorem for metric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 69-72.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6497-
dc.description.abstractOggetto della presente nota è la dimostrazione di un teorema di punto fisso tramite espressioni razionali, e di dedurne alcuni risultati che non sembrano ancora noti.-
dc.description.abstractThe object of this paper is to prove a fixed point theorem using rational expression and to study related results which are believed to be new.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries8 (1976)it_IT
dc.titleA fixed point theorem for metric spacesit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)
Files in This Item:
File Description SizeFormat
KhanRendMat08.pdf235.98 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

650
checked on Aug 8, 2022

Download(s) 50

491
checked on Aug 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.